Alert archive / Florida / River Flood Warnings in 2013

River Flood Warning 7, NWS Tallahassee, FL

February 14, 2013Jackson County, Florida

NWS Tallahassee, FL issued this river flood warning at Feb 14, 2013, 6:31 AM CST for Jackson County, Florida. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2013, 6:31 AM CST (12:31 UTC)
Expired
Feb 16, 2013, 7:30 PM CST
In force
61 hr
Issued by
NWS Tallahassee, FL
Flood severity
Minor

County Jackson County, FL

The river

Written for the forecast point Chipola River at Marianna (US 90) (MALF1). The gauge peaked at 20.07 ft at Feb 15, 2013, 5:00 AM CST.

actionminormoderate152002/1402/1502/1602/1702/18
Action stage
14 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02358789, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WGUS42 KTAE 141231
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
731 AM EST THU FEB 14 2013

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN FLORIDA... 

  CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

FLC063-151231-
/O.NEW.KTAE.FL.W.0007.130214T1231Z-130215T1400Z/
/MALF1.1.ER.130214T0900Z.130214T1800Z.130215T0800Z.NO/
731 AM EST THU FEB 14 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHIPOLA RIVER AT MARIANNA (US 90).
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM THURSDAY THE STAGE WAS 19.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS
  NORTH OF TOWN.

$$
4 follow-up statements
706 
WGUS82 KTAE 150215
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 PM EST THU FEB 14 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

FLC063-160215-
/O.EXT.KTAE.FL.W.0007.000000T0000Z-130217T0224Z/
/MALF1.1.ER.130214T0900Z.130215T1800Z.130216T2024Z.NO/
915 PM EST THU FEB 14 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE CHIPOLA RIVER AT MARIANNA (US 90).
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:31 PM THURSDAY THE STAGE WAS 19.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY TOMORROW EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS
  NORTH OF TOWN.

$$
943 
WGUS82 KTAE 151531
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1031 AM EST FRI FEB 15 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

FLC063-161531-
/O.CON.KTAE.FL.W.0007.000000T0000Z-130217T0224Z/
/MALF1.1.ER.130214T0900Z.130215T1800Z.130216T2024Z.NO/
1031 AM EST FRI FEB 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER AT MARIANNA (US 90).
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.2 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 19.5 FEET...A FEW FAMILIES WILL NEED TO BE EVACUATED FROM LOCATIONS
  NORTH OF TOWN.

$$
679 
WGUS82 KTAE 160222
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
922 PM EST FRI FEB 15 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN...GULF AND 
  LIBERTY COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...
AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO 
NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON 
YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON 
YOUR RIVER POINT.

&&

FLC013-037-045-077-170222-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-130220T0100Z/
/BLOF1.1.ER.130212T1947Z.130216T0100Z.130219T1900Z.NO/
922 PM EST FRI FEB 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM FRIDAY THE STAGE WAS 20.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY 
  EARLY AFTERNOON.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ON MANY ROADS 
  INCLUDING BYRD PARKER ROAD...WARMOUTH DRIVE...GASKIN PARK...THE END OF LAKE 
  GROVE ROAD...ELM STREET ON RED BULL ISLAND AND LOWER LANDING ON HOWARDS CREEK.
  THE 22.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE REPRESENTATIVE OF RIVER 
  LEVELS IN THE THESE AREAS DUE TO TIDAL EFFECTS...WINDS OR LOCAL RAINFALL AND 
  SHOULD BE USED WITH CAUTION.

$$
231 
WGUS82 KTAE 161558
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1058 AM EST SAT FEB 16 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  APALACHICOLA RIVER NEAR BLOUNTSTOWN AFFECTING CALHOUN...FRANKLIN
  ...GULF AND LIBERTY COUNTIES 
  CHIPOLA RIVER AT MARIANNA (US 90) AFFECTING JACKSON COUNTY 
  CHIPOLA RIVER NEAR ALTHA (CR 274) AFFECTING CALHOUN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

FLC013-037-045-077-171558-
/O.EXT.KTAE.FL.W.0005.000000T0000Z-130219T1648Z/
/BLOF1.1.ER.130212T1947Z.130216T1800Z.130219T1048Z.NO/
1058 AM EST SAT FEB 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE APALACHICOLA RIVER NEAR BLOUNTSTOWN.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 21.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL REMAIN FAIRLY STEADY AROUND 21.1 FEET
  THROUGH TOMORROW MORING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR ON 
  SOME ROADS. THE 22.0 FT LEVEL AT BLOUNTSTOWN MAY AT TIMES NOT BE 
  REPRESENTATIVE OF RIVER LEVELS IN ALL AREAS DUE TO TIDAL 
  EFFECTS...WINDS OR LOCAL RAINFALL AND SHOULD BE USED WITH CAUTION.

$$

FLC063-170130-
/O.EXT.KTAE.FL.W.0007.000000T0000Z-130217T0130Z/
/MALF1.1.ER.130214T0900Z.130215T1300Z.130216T1930Z.NO/
1058 AM EST SAT FEB 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER AT MARIANNA (US 90).
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM SATURDAY THE STAGE WAS 19.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY THIS AFTERNOON.
* IMPACT...AT 19.0 FEET...FLORIDA CAVERN STATE PARK WILL BE CLOSED
  BY HIGH WATER.

$$

FLC013-171558-
/O.EXT.KTAE.FL.W.0009.000000T0000Z-130218T1200Z/
/ALTF1.2.ER.130216T2300Z.130217T1200Z.130218T0600Z.NO/
1058 AM EST SAT FEB 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHIPOLA RIVER NEAR ALTHA (CR 274).
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 21.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE 
  TO RISE TO NEAR 23.0 FEET BY TOMORROW MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 23.0 FEET...WATER WILL START TO AFFECT HOUSES AND 
  MOBILE HOMES IN THE FLOOD PLAIN DOWNSTREAM FROM THE GAGE. A 
  FEW FISH CAMPS DOWNSTREAM OF HIGHWAY 20 WILL BE AFFECTED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 14, 5:07 AM CST, 1 hour 24 minutes earlier.

Area forecast discussion, Feb 14, 5:07 AM CST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
607 AM EST Thu Feb 14 2013

.NEAR TERM [Today]...

Broad troughing through the middle and upper levels sprawl the
entire CONUS this morning. At the surface, the Tri-state region lies
between two cold fronts. The main front, with the sharpest
temperature and dewpoint gradient, lies across north-central Florida,
while a weaker reinforcing essentially bisects the CWA. Behind
the secondary front, high pressure is overspreading the Southeast.
Light showers, being supported by a low/mid level shortwave trough
axis, are ongoing ahead of the secondary front. Expect the low QPF
showers to remain confined to the southeast Big Bend and Apalachee
Bay through the day. The rather solid upper level cloud deck will
likely persist through much of the afternoon, not beginning to
clear our western counties until late this afternoon. Thus, with
the clouds not expected to diminish any time soon, cool temperatures
are expected this afternoon. Have lowered the expected max temperatures
this morning to show much of the Tri-State region lingering in the
middle to upper 50s. The 60 degree mark may be realized across
portions of southeast Alabama where sunshine will be allowed in
once the clouds clear this afternoon.

&&

.SHORT TERM [Tonight Through Saturday]...

The broad trough (including a slightly out-of-phase southern stream)
over much of the CONUS is forecast to become much more phased and
sharper as a polar vortex becomes centered over the Great Lakes by
Friday night. The deep long wave trough will translate quickly
eastward over the eastern CONUS on Saturday. This type of pattern
is associated with arctic intrusions, something we haven't had so
far this mild winter.

For tonight, the rain band (currently affecting the southern half of
our forecast area) will finally exit our forecast area. Although
the airmass across our forecast area isn't especially cold,
conditions will still be favorable enough for fairly strong
radiational cooling, and patchy frost is possible in the normally
colder, inland sites away from the cities. On Friday, a dry arctic
cold front will begin approaching our region from the northwest.
Skies will remain mostly sunny with highs in the upper 60s (near
average). The cold front will pass southeastward through the area
late Friday night and Saturday morning, ushering in much colder,
drier air for the weekend.

With model consensus 850 mb temperatures well below freezing over
much of the forecast area Saturday, and areas of clouds, the MOS
from all the models seem too warm (mid to upper 50s). Our forecast
highs are at least 5 deg cooler than MOS consensus, and could
still be a bit warm depending on (a) how much cloud cover there is
and (b) whether or not the main thrust of cold air gets shunted
slightly to our east (which has happened several times so far this
winter). Most of the NWP guidance shows enough moisture and Q-G
forcing (ahead of the long wave trough axis) for an increase in
clouds Saturday behind the cold front. Of these solutions, the
00 UTC NAM has the most impressive moisture/omega fields. It's
possible that a brief snow flurry or two could occur in our
Southeast AL or South GA zones before the trough axis passes
by later in the day. However, any impact from this would be
negligible (limited deep layer moisture and relatively warm
surface temperatures). It's just a bit of a curiosity at this point.

&&

.LONG TERM [Saturday Night through Wednesday]...

The long term guidance is in reasonable agreement on a deep trough
amplifying across the eastern states on Saturday. The main impact
for the local area will be the potential for a freeze on Saturday
night and Sunday night. The next potential for a widespread rain is
expected to come with another cold front around Tuesday.

&&

.AVIATION [Beginning 12Z Thursday]...

VFR conditions under a cirrus cloud deck will prevail for much of
the TAF. Skies will clear from west to east beginning late this
afternoon. Showers will likely not impact any of our terminals
during the TAF as they will likely remain confined to the
southeast Big Bend of Florida.

&&

.MARINE...

Winds and seas will remain rather low until Friday night, when
the arctic cold front passes through. Advisory conditions are
possible Saturday and Saturday night, followed by quickly
subsiding conditions on Sunday.

&&

.FIRE WEATHER...

Dry conditions will spread in behind the passing front through
the day today. It is unlikely that critical relative humidities
will be realized across the Tri-State region this afternoon.
However, a stretch of dry weather from Friday through Monday will
significantly increase the chance for Red Flag conditions as
critically low relative humidity is expected. The finer details
regarding ERC, Dispersions, and Winds will be hammered out as
Friday draws nearer to determine if a Red Flag warning will be
necessary.

&&

.HYDROLOGY...

Because of the recent heavy rain in South AL and South GA, a
flood wave has been generated in several of the rivers in this
area, which will continue to translate downstream over the next
few days. The Choctawhatchee, Flint, Apalachicola, Chipola, and
Kinchafoonee Rivers were all in at least minor flood at various
points along the rivers. Fortunately, no significant rain is
expected until early next week, which will allow the river stages
to begin coming back down before this at most sites.

For the latest stage and forecast information, please refer to our
river flood warnings and statement, or go to our AHPS site on the
Internet, at:

water.weather.gov/ahps2/index.php?wfo=tae

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   56  34  68  40  53 / 20   0   0  10  10
Panama City   58  42  64  43  54 / 10   0   0  10  10
Dothan        59  38  67  38  50 /  0   0   0  10  10
Albany        57  36  67  36  50 /  0   0   0  10  10
Valdosta      55  36  68  38  53 / 30   0   0  10  10
Cross City    59  36  69  37  58 / 70  30  10  10  10
Apalachicola  57  41  60  44  56 / 50   0   0  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Harrigan
SHORT TERM...Fournier
LONG TERM...DVD
AVIATION...Harrigan
MARINE...Fournier
FIRE WEATHER...Harrigan
HYDROLOGY...Fournier
Hazardous weather outlook, Feb 14, 1:58 AM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 AM EST THU FEB 14 2013

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-150800-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
258 AM EST THU FEB 14 2013 /158 AM CST THU FEB 14 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...OTHER THAN
LOCALIZED RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

MUCH COLDER AIR WILL MOVE INTO THE AREA THIS WEEKEND. THERE IS A
GOOD CHANCE OF LIGHT FREEZES SATURDAY AND SUNDAY NIGHTS, AND
PERHAPS EVEN A CHANCE OF A HARD FREEZE. THE NEXT CHANCE OF SHOWERS
AND THUNDERSTORMS WILL BE MONDAY NIGHT OR TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 8:35 AM CSTRiver Flood WarningTAECalhoun3 days

Nearby

River Flood Warnings in Florida, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.